PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 57(71) (dedicated to Djuro Kurepa), pp. 66--70 (1995)
Isomorphisms of real closed fields
Zikica Perovi\'cFilozofski fakultet, NIs, Yugoslavia
Abstract: We prove that a non-archimedean real closed field is not characterized by its order type, answering a question of Erdös, Gillman and Henriksen . We also provide an alternative proof to their another long lasting question.
Classification (MSC2000): 06E05
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts